Lineare Abhängigkeiten von Einheitswurzeln.

K. Johnsen; Ch. Albrechts

Elemente der Mathematik (1985)

  • Volume: 40, page 57-59
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Johnsen, K., and Albrechts, Ch.. "Lineare Abhängigkeiten von Einheitswurzeln.." Elemente der Mathematik 40 (1985): 57-59. <>.

author = {Johnsen, K., Albrechts, Ch.},
journal = {Elemente der Mathematik},
keywords = {linear dependence; cyclotomic polynomial; primitive roots of unity},
pages = {57-59},
title = {Lineare Abhängigkeiten von Einheitswurzeln.},
url = {},
volume = {40},
year = {1985},

AU - Johnsen, K.
AU - Albrechts, Ch.
TI - Lineare Abhängigkeiten von Einheitswurzeln.
JO - Elemente der Mathematik
PY - 1985
VL - 40
SP - 57
EP - 59
KW - linear dependence; cyclotomic polynomial; primitive roots of unity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.